advertisement
Question
Posted by: Mariska | 2012-01-13

Stroke?

With the help of my Doctor, i am weaning myself off Wellbutrin with the intervals being: 1/2 one day, 0 the next, etc. I have now started to have 1/2, then 0 for two days, then 1/2 again. Yesterday, I started to have blurred vision from my right eye, so bad that eventually everything was blurred. I then took my dog for a walk and it became worse. I thought that it was an oncoming Migraine, so I took two Tramacets. (I have prescription because I struggle with spasms in my neck). About 5min later, I tried to speak but nothing made sense that came out of my mouth. I felt as though I had lost my vocabulary. I tried to say hat, couldnt remember the word for the life of me and it came out as " knop" . I tried to say something about the Chicken we bought for dinner, and I could not remember the word Chicken in either afrikaans or english. I couldn''t even get full sentences out. I panicked and my husband took me to the doctor immediately. On the way, I felt " detached"  from my body, but while waiting for the doctor I started returning to normal, remembering the words and the blurriness went away.My doctor is unavailable as he is on leave so I saw his partner in practice, but according to him I had a panic attack. He took my blood pressure, checked my heart and listenened to my lungs but said that everything seems fine.

Is this due to the Wellbutrin, is it a Migraine or is it a mild stroke?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mariska

I doubt that it is due to the weaning of Wellbutrin. A migraine or panic attack can definately be causes but I do suggest that you consult a neurologist for an examination and a possible CT scan to exclude a mild stroke.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement